# SDR TSAA0626052

- Difficulty date: July 2, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- Aircraft time: 53,515 hours, 74,038 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894481
- Part serial: 4142
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE WARNING LIGHT ILLUMINATED IN FLIGHT.  APU WAS NOT OPERATING AT THE TIME OF INDICATION; THE FIRE BOTTLE WAS DISCHARGED.  AIRCRAFT RETURNED TO HNL AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED FIRE LOOP ELEMENT IAW AMM 26-15-1 FOR TROUBLESHOOTING, OPERATIONAL CHECK OK, NO FIRE WARNING WHILE THE APU IS OPERATING.  REMOVED AND REPLACED THE APU FIRE BOTTLE IAW AMM 26-22-11, ELECTRICAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
